MAUDE Adverse Event Report: AEQUALIS REVERSED II GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS

AEQUALIS REVERSED II GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS
Model Number 36MM 10° TILTED FOR 25MM BASEPLATE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Glenoid sphere was seated and locked properly during surgery on (b)(6) 2020, but during a follow up visit to dr (b)(6) on (b)(6) 2020 found to be dislocated with a sphere that came loose and popped off the glenoid baseplate.The same sphere was re-seated and locked onto the baseplate during surgery on (b)(6), but found to be loose again.Another component was opened and used.A back up glenoid sphere component was opened and inserted.Revision, device not explanted.An extra surgical procedure was scheduled to revise the glenoid.

Brand Name
AEQUALIS REVERSED II GLENOID SPHERE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
MDR Report Key9744278
Report Number3000931034-2020-00020
Device Sequence Number13631705
Product Code KWS
UDI-Device Identifier03700386935831
UDI-Public03700386935831
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/25/2024
Device Model Number36MM 10° TILTED FOR 25MM BASEPLATE
Device Catalogue NumberDWD181
Device Lot Number9387AU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2020
Initial Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR